American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] M. Burger, J.-S. Li and P. Sarnak. Ramanujan duals and automorphic spectrum . Bull. Amer. Math. Soc. 26 (1992) 253-257. MR 1118700.
Abstract, references, and article information   
View Article: PDF

[2] Wojciech Lisiecki. A classification of coherent state representations of unimodular Lie groups. Bull. Amer. Math. Soc. 25 (1991) 37-43. MR 1080614.
Abstract, references, and article information   
View Article: PDF

[3] Christopher Bishop and Tim Steger. Three rigidity criteria for ${\text{PSL}}\left( {2,{\mathbf{R}}} \right)$. Bull. Amer. Math. Soc. 24 (1991) 117-123. MR 1065010.
Abstract, references, and article information   
View Article: PDF

[4] Jorge Vargas. A character formula for the discrete series of a semisimple Lie group. Bull. Amer. Math. Soc. 2 (1980) 465-467. MR 561535.
Abstract, references, and article information   
View Article: PDF

[5] Alain Connes and Henri Moscovici. The $L^2$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. 1 (1979) 688-690. MR 532554.
Abstract, references, and article information   
View Article: PDF

[6] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information   
View Article: PDF

[7] R. A. Herb and P. J. Sally Jr.. Singular invariant eigendistributions as characters. Bull. Amer. Math. Soc. 83 (1977) 252-254. MR 0480875.
Abstract, references, and article information   
View Article: PDF

[8] S. Rallis and G. Schiffmann. Discrete spectrum of the Weil representation. Bull. Amer. Math. Soc. 83 (1977) 267-270. MR 0429753.
Abstract, references, and article information   
View Article: PDF

[9] Michael Cowling. The Kunze-Stein phenomenon. Bull. Amer. Math. Soc. 83 (1977) 293-295. MR 0425022.
Abstract, references, and article information   
View Article: PDF

[10] Joe Repka. Tensor products of unitary representations of ${\text{SL}}_2 \left( {\mathbf{R}} \right)$. Bull. Amer. Math. Soc. 82 (1976) 930-932. MR 0425026.
Abstract, references, and article information   
View Article: PDF

[11] A. W. Knapp. Commutativity of intertwining operators. II. Bull. Amer. Math. Soc. 82 (1976) 271-273. MR 0407203.
Abstract, references, and article information   
View Article: PDF

[12] Tuong Ton-That. On holomorphic representations of symplectic groups. Bull. Amer. Math. Soc. 81 (1975) 1069-1072. MR 0401987.
Abstract, references, and article information   
View Article: PDF

[13] Leon Ehrenpreis. Hyperbolic equations and group representations. Bull. Amer. Math. Soc. 81 (1975) 1109-1111. MR 0419685.
Abstract, references, and article information   
View Article: PDF

[14] Tomio Kubota. A generalized Weil type representation and a function analogous to $e^{-x^2}$. Bull. Amer. Math. Soc. 81 (1975) 902-903. MR 0390131.
Abstract, references, and article information   
View Article: PDF

[15] Frederick W. Keene. $L_2$-representations and a Plancherel-type theorem for parabolic subgroups. Bull. Amer. Math. Soc. 81 (1975) 117-120. MR 0354938.
Abstract, references, and article information   
View Article: PDF

[16] G. I. Lehrer. Weil representations and cusp forms on unitary groups. Bull. Amer. Math. Soc. 80 (1974) 1137-1141. MR 0364421.
Abstract, references, and article information   
View Article: PDF

[17] M. S. Osborne. Lie algebra cohomology of certain infinite-dimensional representations. Bull. Amer. Math. Soc. 80 (1974) 852-854. MR 0439996.
Abstract, references, and article information   
View Article: PDF

[18] L. Pukanszky. Characters of connected Lie groups. Bull. Amer. Math. Soc. 80 (1974) 709-712. MR 0360936.
Abstract, references, and article information   
View Article: PDF

[19] Nguyen Huu Anh. Algebraic groups with square-integrable representations. Bull. Amer. Math. Soc. 80 (1974) 539-542. MR 0340482.
Abstract, references, and article information   
View Article: PDF

[20] Johan F. Aarnes. Frobenius reciprocity of differentiable representations. Bull. Amer. Math. Soc. 80 (1974) 337-340. MR 0340468.
Abstract, references, and article information   
View Article: PDF

[21] A. W. Knapp. Commutativity of intertwining operators. Bull. Amer. Math. Soc. 79 (1973) 1016-1018. MR 0333074.
Abstract, references, and article information   
View Article: PDF

[22] Kenneth Johnson and Nolan R. Wallach. Composition series and intertwining operators for the spherical principal series. Bull. Amer. Math. Soc. 78 (1972) 1053-1059. MR 0310136.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1